# SDR ASAA2020031132402

- Difficulty date: February 15, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 03686
- Aircraft time: 34,502 hours, 12,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR COMPARTMENT BETWEEN STA. 68 AND 69 LONGITUDINAL BEAM -Y765 HAS CORROSION   GROUNDED - YES. REMOVED CORROSION ORG. .150 REMAIN .115 LOSS OF .035. FOUND OUT OF LIMITS IAW A319 SRM 53-41-41. REMOVED AND REPLACE BEAM IAW AIRBUS DWG 53472093
